# SDR CALA2010042600167

- Difficulty date: April 26, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 55,574 hours, 5,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R AFT EMERGENCY EXIT SIGN BULB OUT.  LIGHT BULB REPLACED AND TEST CARRIED OUT NORMAL AMM 33-51-01.
